# SDR SWIA2019080946173

- Difficulty date: June 6, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 43,070 hours, 36,578 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLAP STUB FAIRING IS CHAFED.  (C-CHECK)  REMOVED AND REPLACED L/H FLAP STUB FAIRING IAW SRM.
